# SDR REXA2022061401231

- Difficulty date: May 17, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 31,795 hours, 21,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: MM67035151012
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26R HAS MULTIPLE SPOTS OF CORROSION FROM F.S. 1015 TO F.S. 1031.	REPAIRED STGR 26R IAW ENDEAVOR AIR EA CRJ953-13438, REV IR DATED 4/27/2022.
